# SDR 2008UALA00829

- Difficulty date: February 14, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 57,034 hours, 31,156 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, YOKE HAS A BUMP WHEN MOVING.  FULL FORWARD TO AFT APPROX 3 INCHES AFT OF THE ELEVATOR FORWARD STOPS.
